Evercold Tablet Cetirizine 5mg + Paracetamol 325mg + Phenylephrine 5mg

View Product Details
1
Submit a Request
2
We'll Get in Touch
3
Confirm & Payment
Contact Supplier
View Mobile No.
Get Latest Price Request a quote
Product Details

Evercold Tablet is used in the treatment of common cold symptoms like runny nose, stuffy nose, sneezing, watery eyes, and congestion or stuffiness. It is also used to relieve pain and fever. Evercold Tablet is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your doctor know about all other medications you are taking as some may affect, or be affected by this medicine. The most common side effects are nausea, vomiting, headache, fatigue, dryness in the mouth, and allergic reaction. Most of these are temporary and usually resolve with time. Contact your doctor straight away if you are at all concerned about any of these side effects. This medicine can also cause sleepiness, so do not drive or do anything that requires mental focus until you know how this medicine affects you. Avoid drinking alcohol while taking this medicine as it can worsen your sleepiness. Never support self-medication or recommend your medicine to another person. It is beneficial to have plenty of fluids while taking this medication. Before taking this medicine, you should tell your doctor if you have any kidney or liver diseases so that your doctor can prescribe a suitable dose for you. You should also tell your doctor if you are pregnant, planning pregnancy, or breastfeeding.

Brand: Evercold Tablet
Manufacturer: Evershine Lifescienc
Package Size: strip of 10 tablets

1 Strip
Contact Supplier
View Mobile No.
Get Latest Price Request a quote

More Products

+91

Allegra Suspension Raspberry & Vanilla


Warning: Undefined variable $get_popproducts in /home/u815574770/domains/etopmeds.com/public_html/popup/enquiry.php on line 11

Warning: Trying to access array offset on value of type null in /home/u815574770/domains/etopmeds.com/public_html/popup/enquiry.php on line 11

Warning: Trying to access array offset on value of type null in /home/u815574770/domains/etopmeds.com/public_html/popup/enquiry.php on line 11

Warning: Undefined variable $get_popproducts in /home/u815574770/domains/etopmeds.com/public_html/popup/enquiry.php on line 11

Warning: Trying to access array offset on value of type null in /home/u815574770/domains/etopmeds.com/public_html/popup/enquiry.php on line 11

Warning: Trying to access array offset on value of type null in /home/u815574770/domains/etopmeds.com/public_html/popup/enquiry.php on line 11
/

Pack Size: 12

Group: Anti Diabetic

Packaging: strip of 10 capsules